# SDR R61A2015110220949

- Difficulty date: November 27, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT -10.748 UPPER SHEET AT FRAME 85-86 IS CORRODED.  MAINTENANCE R & R LT -10.748 UPPER SHEET AT FRAME 85-86 IAW SRM 51-41-01, 51-53-03, PN 170-86101-001, UPPER SHEET.
